# SDR ASAA2021120236800

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,151 hours, 13,994 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC P/RST LIGHT ILLUMINATED AND VTK DISPLAYED ON CAPTAIN'S NAV DISPLAY.NO FMC DATA DISPLAYED AND FMC PROMPT REMOVED ON CAPTAIN'S CDU.RAN FMC FAIL QRH- RESTORED FMC INFO TO BOTH CDU'S. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. FAULT WAS INTERMITTENT. OPS CK NORMAL.
